# SDR 97ZZZM1076

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Floor Track
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, TWO EMERGENCY LIGHTS OUT, ONE FLOOR TRACK, P/N 7239410-802, AND ONE EXIT, P/N 3071BPEGPL.  MAINTENANCE RELAMPED BOTH EMERGENCY LIGHTS.  ALL CHECKS GOOD.  (M)
